# SDR HEEA062412

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2743E
- Make and model: Skrsky S76A
- Aircraft serial: 760155
- System (JASC): 2215 · Autopilot Main Servo
- Part: Actuator
- Part number: 7690001802106
- Condition: Malfunctioned
- Location: Afcs
- Part time: 4,635 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR CHATTERS AND KICKS.
